# SDR IPXA2024072139597

- Difficulty date: February 18, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N617UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64263
- Aircraft time: 19,363 hours, 2,888 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113U300317A
- Part serial: 000144
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP DAMAGE COMPLETED MAJOR REPAIR OF LEFT OUTBOARD FLAP ON EO-89536-REQ4. ITEM REMOVED FROM DMI LOG
